# SDR DALA2024052805559

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 38,930 hours, 4,942 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 GIRT BAR HEAT NOT WORKING AT L2 DOOR 11DH. CORRECTIVE ACTION: REMOVED AND REPLACED HEATED SLIDE FITTING (11DH) AT DR2 LH FWD AS PER A330 AMM 30-46-11 AND A330 AMM 52-12-31. OK FOR SERVICE. (0362322)
